Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12530/31596
Title: Diabetic ketoacidosis inducing myocardial infarction secondary to treatment with dapagliflozin: a case report.
Authors: 
Keywords: 
Issue Date: 2017
Citation: Clin Case Rep.2017 06;(5)6:809-811
Abstract: Sodium-glucose cotransporter 2 (SGLT2) inhibitors are able to provoke diabetic ketoacidosis (DKA) with absence or low levels of ketone bodies in urine and slightly elevated blood glucose levels, which could delay the diagnosis; however, the presence of high urine output, due to the excretion of glucose, can help to identify the true cause.
PMID: 28588816
URI: https://hdl.handle.net/20.500.12530/31596
Rights: openAccess
ISSN: 2050-0904
Appears in Collections:Fundaciones e Institutos de Investigación > IIS H. U. Clínico San Carlos > Artículos

Files in This Item:
File Description SizeFormat 
PMC5458028.pdf76.07 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.